VOL. 192 · NO. 1 | July 2020
Dylan P. Thurston
Ann. of Math. (2) 192 (1), 1-46, (July 2020) DOI: 10.4007/annals.2020.192.1.1
KEYWORDS: complex dynamics, rational maps, elastic graphs, quasiconformal surgery, extremal length, Thurston obstruction, 37F10, 37E25, 37F31
Victor Lie
Ann. of Math. (2) 192 (1), 47-163, (July 2020) DOI: 10.4007/annals.2020.192.1.2
KEYWORDS: time-frequency analysis, Carleson's theorem, Polynomial Carleson operator, higher-order wave-packet analysis, 42A20, 42A50
Anton Mellit
Ann. of Math. (2) 192 (1), 165-228, (July 2020) DOI: 10.4007/annals.2020.192.1.3
KEYWORDS: Poincaré polynomials, Macdonald polynomials, Character varieties, Higgs bundles, Hall algebras, 14H60
Meinolf Geck
Ann. of Math. (2) 192 (1), 229-249, (July 2020) DOI: 10.4007/annals.2020.192.1.4
KEYWORDS: Glauberman correspondence, finite groups of Lie type, Green functions, character sheaves, 20C33, 20C15, 20G40
Dimitris Koukoulopoulos, James Maynard
Ann. of Math. (2) 192 (1), 251-307, (July 2020) DOI: 10.4007/annals.2020.192.1.5
KEYWORDS: diophantine approximation, metric number theory, Duffin-Schaeffer conjecture, graph theory, density increment, compression arguments, 11J83, 05C40
Back to Top